NOTE ON THE DISTRIBUTION OF THE SERIAL CORRELATION COEFFICIENT

被引:22
作者
MADOW, WG
机构
来源
ANNALS OF MATHEMATICAL STATISTICS | 1945年 / 16卷 / 03期
关键词
D O I
10.1214/aoms/1177731096
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:308 / 310
页数:3
相关论文
共 6 条
[1]   Distribution of the serial correlation coefficient [J].
Anderson, RL .
ANNALS OF MATHEMATICAL STATISTICS, 1942, 13 :1-13
[2]  
ANDERSON RL, 1942, ANN MATH STAT, V13, P14
[3]  
DIXON WJ, 1944, ANN MATH STAT, V15, P120
[4]  
MADOW WG, 1938, T AM MATH SOC, V44, P461
[5]  
VONNEUMANN J, 1941, ANN MATH STAT, V12, P368
[6]  
VONNEUMANN J, 1941, ANN MATH STAT, V12, P369